hello guys, i am been facing this new issue from a month or more so but i started noticing it after i started practicing nofap. Whenever i talk to my girl on
video call i get this sticky liquid coin sized stain in my underpant even though we didn’t talk about sex or anything romantic . some people on internet said that it is happening because i stopped masturbation some people say it is a sing of E.D. some says it is totally normal .
i am very confused can someone with the same experience tell me what’s going on with me is it okay or not? do i need to see a doctor?!
It could be anything , but not to worry brother . As far as you remain on Nofap and get rid of porn , it could just be an indication thatyou are healing.
I would not know specifically , but I believe that is what many people call " precum " . It is a mechanism of the body to cause lubrication when aroused ( as in when you are having a conversation with a girlfriend.
The body might be craving pleasure which it initially got through PMO , and therefore this might be more noticeable this time . But do not worry , it tends to go away sooner or later.
This is normal bro …you are now very sensitive ,this is the sign you are doing nofap.
You can go for the doctor just to be sure for yourself.
As for your well being, It is better for you to speak to a real women, rather those fake and disgusting pixels, so you’re half way on your way to recovery! Just move on with your girl and form a life long bond if you both really like eachother. You will never again be in need of the pmo lie.
Yes brother we are going to be married this feb or march maybe. i really love her, mann i got aroused even with just her voice. she is the reason i am fighting this battle .
This topic was automatically closed 30 days after the last reply. New replies are no longer allowed.